# SDR 252TR0032

- Difficulty date: February 22, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N252TR
- Make and model: Boeing 737228
- Aircraft serial: 23001
- Aircraft time: 40,508 hours, 31,914 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Ram Air Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT RAM AIR DUCT FORWARD UPPER O/B ATTACH BRACKET CRACKED.  REPLACED ATTACH BRACKET PER SRM 51-10-2 AND 51-40-03.
